# SDR F3LA200700035

- Difficulty date: February 18, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 9,777 hours, 4,687 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7074192
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED LT ENG HYDRAULIC PRESSURE HOSE ASSY HAD A DEEP RUB MARK FROM CLAMP AT CENTER ATTACHMENT BRACKET (APPROX. 7:00 O'CLOCK POSITION).  REPLACED HYDRAULIC PRESSURE HOSE/TUBE ASSY IAW MM 29-11-49-400-002.
